It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I started weening off minocycline a few weeks ago. I started off taking 2 pills a day like you, or 14 pills a week. So what I did, instead of just dropping from 2 to 1 right away, is drop one pill a week. Currently I am taking 1 pill a day, or 7 a week, and my acne hasn't gotten any worse. I'm going to continue dropping it by one pill a week until I'm done. However, I have only been on minocycline since August. I think weening off is the best thing to do if you want to stop taking it. Also, are you on any topicals? If you are then I'm guessing you might just be able to drop from 2 to 1 right away if you want to, and the topical should keep the acne away. I'm on Differin and I think that has had more of an effect on my acne than mino. As for the second question, I've never really felt lightheaded, but often times run-down and just really tired. Also I get a few more headaches. I'm guessing taking it long-term would mean you will see more of the side effects.





All times are GMT -7. The time now is 09:48 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!